Alert archive / Arizona / Flash Flood Watches in 2011
Flash Flood Watch 3, NWS Phoenix, AZ
NWS Phoenix, AZ issued this flash flood watch at Sep 13, 2011, 3:54 AM MST. It took effect at Sep 13, 2011, 8:24 AM MST. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Sep 13, 2011, 3:54 AM MST (10:54 UTC)
- In effect from
- Sep 13, 2011, 8:24 AM MST
- Expired
- Sep 13, 2011, 9:00 PM MST
- In force
- 13 hr
- Issued by
- NWS Phoenix, AZ
- Flood severity
- None
The text
As transmitted, in the capitals the NWS used until 2016.
916 WGUS65 KPSR 131054 FFAPSR URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE PHOENIX AZ 354 AM MST TUE SEP 13 2011 ...FLASH FLOOD WATCH IN EFFECT TODAY FROM 9 AM MST/PDT TO 9 PM MST/PDT FOR SOUTHWEST ARIZONA AND FAR SOUTHEAST CALIFORNIA ... .A LOW PRESSURE SYSTEM WILL INTERACT WITH ABUNDANT MOISTURE TO PRODUCE SHOWERS AND THUNDERSTORMS TODAY AND TONIGHT OVER ARIZONA AND SOUTHEAST CALIFORNIA. YUMA...LA PAZ...IMPERIAL...AND EASTERN RIVERSIDE COUNTIES ARE ANTICIPATED TO HAVE MORE INTENSE STORMS THAN SOME OTHER LOWER DESERT LOCATIONS. THIS WILL LEAD TO THE HIGH POTENTIAL FOR LOCALIZED VERY HEAVY RAINFALL SUFFICIENT TO PRODUCE FLASH FLOODING. AZZ020-021-025-026-CAZ030>033-131900- /O.NEW.KPSR.FF.A.0003.110913T1600Z-110914T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS- YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS- JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA- RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY- INCLUDING THE CITIES OF...EHRENBERG...PARKER...QUARTZSITE...SALOME... FORTUNA FOOTHILLS...YUMA...TACNA...WELLTON... COTTONWOOD VISITOR CENTER...BLYTHE...CHIRIACO SUMMIT... DESERT CENTER...BRAWLEY...CALEXICO...EL CENTRO 354 AM MST TUE SEP 13 2011 /354 AM PDT TUE SEP 13 2011/ ...FLASH FLOOD WATCH IN EFFECT FROM 9 AM MST /9 AM PDT/ THIS MORNING THROUGH THIS EVENING... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF ARIZONA AND CALIFORNIA... INCLUDING THE FOLLOWING AREAS...IN ARIZONA...LOWER COLORADO RIVER VALLEY AZ...SOUTHWEST DESERTS...WEST CENTRAL DESERTS AND YUMA/MARTINEZ LAKE AND VICINITY. IN CALIFORNIA...IMPERIAL COUNTY... JOSHUA TREE NATIONAL PARK...LOWER COLORADO RIVER VALLEY CA AND RIVERSIDE COUNTY/EASTERN DESERTS. * FROM 9 AM MST /9 AM PDT/ THIS MORNING THROUGH THIS EVENING * THUNDERSTORMS ARE EXPECTED IN THE WATCH AREA TODAY AND TONIGHT...SOME OF WHICH WILL PRODUCE VERY HEAVY RAINFALL SUFFICIENT FOR LOCALIZED FLASH FLOODING. * A FLASH FLOOD WATCH MEANS THAT FLOODING OF WASHES...CREEKS AND OTHER DRAINAGE AREAS IS POSSIBLE WITHIN THE WATCH AREA. UNBRIDGED CROSSINGS MAY BECOME PARTICULARLY DANGEROUS TO MOTORISTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE WATCH AREA...YOU SHOULD WATCH THE WEATHER AND BE PREPARED TO TAKE IMMEDIATE ACTION SHOULD HEAVY RAIN AND FLOODING OCCUR OR A FLASH FLOOD WARNING BE ISSUED. IF YOU ENCOUNTER A ROADWAY COVERED IN FLOWING WATER TURN AROUND...DONT DROWN. && STAY UP-TO-DATE ON THE LATEST FORECASTS BY LISTENING TO WEATHER RADIO ON THE PUBLIC SERVICE BAND. MORE DETAILED INFORMATION IS AVAILABLE FROM THE NATIONAL WEATHER SERVICE IN PHOENIX ON THE INTERNET AT WEATHER.GOV/PHOENIX $$ AJ
2 follow-up statements
483 WGUS65 KPSR 131524 FFAPSR URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE PHOENIX AZ 824 AM MST TUE SEP 13 2011 ...FLASH FLOOD WATCH IN EFFECT TODAY FROM 8 AM MST/PDT TO 9 PM MST/PDT FOR SOUTHWEST ARIZONA AND FAR SOUTHEAST CALIFORNIA ... .A LOW PRESSURE SYSTEM WILL INTERACT WITH ABUNDANT MOISTURE TO PRODUCE SHOWERS AND THUNDERSTORMS TODAY AND TONIGHT OVER ARIZONA AND SOUTHEAST CALIFORNIA. YUMA...LA PAZ...IMPERIAL...AND EASTERN RIVERSIDE COUNTIES ARE ANTICIPATED TO HAVE MORE INTENSE STORMS THAN SOME OTHER LOWER DESERT LOCATIONS. THIS WILL LEAD TO THE HIGH POTENTIAL FOR LOCALIZED VERY HEAVY RAINFALL SUFFICIENT TO PRODUCE FLASH FLOODING. AZZ020-021-025-026-CAZ030>033-140400- /O.EXT.KPSR.FF.A.0003.110913T1524Z-110914T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS- YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS- JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA- RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY- INCLUDING THE CITIES OF...EHRENBERG...PARKER...QUARTZSITE...SALOME... FORTUNA FOOTHILLS...YUMA...TACNA...WELLTON... COTTONWOOD VISITOR CENTER...BLYTHE...CHIRIACO SUMMIT... DESERT CENTER...BRAWLEY...CALEXICO...EL CENTRO 824 AM MST TUE SEP 13 2011 /824 AM PDT TUE SEP 13 2011/ ...FLASH FLOOD WATCH NOW IN EFFECT THROUGH THIS EVENING... THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR * PORTIONS OF ARIZONA AND CALIFORNIA...INCLUDING THE FOLLOWING AREAS...IN ARIZONA...LOWER COLORADO RIVER VALLEY AZ...SOUTHWEST DESERTS...WEST CENTRAL DESERTS AND YUMA/MARTINEZ LAKE AND VICINITY. IN CALIFORNIA...IMPERIAL COUNTY...JOSHUA TREE NATIONAL PARK...LOWER COLORADO RIVER VALLEY CA AND RIVERSIDE COUNTY/EASTERN DESERTS. * THROUGH THIS EVENING * THUNDERSTORMS ARE EXPECTED IN THE WATCH AREA TODAY AND TONIGHT... SOME OF WHICH WILL PRODUCE VERY HEAVY RAINFALL SUFFICIENT FOR LOCALIZED FLASH FLOODING. * A FLASH FLOOD WATCH MEANS THAT FLOODING OF WASHES...CREEKS AND OTHER DRAINAGE AREAS IS POSSIBLE WITHIN THE WATCH AREA. UNBRIDGED CROSSINGS MAY BECOME PARTICULARLY DANGEROUS TO MOTORISTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE WATCH AREA...YOU SHOULD WATCH THE WEATHER AND BE PREPARED TO TAKE IMMEDIATE ACTION SHOULD HEAVY RAIN AND FLOODING OCCUR OR A FLASH FLOOD WARNING BE ISSUED. IF YOU ENCOUNTER A ROADWAY COVERED IN FLOWING WATER TURN AROUND...DONT DROWN. && STAY UP-TO-DATE ON THE LATEST FORECASTS BY LISTENING TO WEATHER RADIO ON THE PUBLIC SERVICE BAND. MORE DETAILED INFORMATION IS AVAILABLE FROM THE NATIONAL WEATHER SERVICE IN PHOENIX ON THE INTERNET AT WEATHER.GOV/PHOENIX STAY UP-TO-DATE ON THE LATEST FORECASTS BY LISTENING TO WEATHER RADIO ON THE PUBLIC SERVICE BAND. MORE DETAILED INFORMATION IS AVAILABLE FROM THE NATIONAL WEATHER SERVICE IN PHOENIX ON THE INTERNET AT WEATHER.GOV/PHOENIX $$
655 WGUS65 KPSR 140354 FFAPSR FLOOD WATCH NATIONAL WEATHER SERVICE PHOENIX AZ 854 PM MST TUE SEP 13 2011 AZZ020-021-025-026-CAZ030>033-140500- /O.EXP.KPSR.FF.A.0003.000000T0000Z-110914T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS- YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS- JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA- RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY- INCLUDING THE CITIES OF...EHRENBERG...PARKER...QUARTZSITE...SALOME... FORTUNA FOOTHILLS...YUMA...TACNA...WELLTON... COTTONWOOD VISITOR CENTER...BLYTHE...CHIRIACO SUMMIT... DESERT CENTER...BRAWLEY...CALEXICO...EL CENTRO 854 PM MST TUE SEP 13 2011 /854 PM PDT TUE SEP 13 2011/ ...FLASH FLOOD WATCH WILL EXPIRE AT 9 PM MST /9 PM PDT/ THIS EVENING... THE FLASH FLOOD WATCH FOR PORTIONS OF ARIZONA AND CALIFORNIA WILL EXPIRE AT 9 PM MST /9 PM PDT/ THIS EVENING. THE THREAT FOR FLOODING HAS ENDED ACROSS THE AREA. HOWEVER...ISOLATED STORMS OVERNIGHT STILL HAVE THE POTENTIAL TO PRODUCE LOCALLY HEAVY RAINFALL AND MINOR FLOODING. STAY UP-TO-DATE ON THE LATEST FORECASTS BY LISTENING TO WEATHER RADIO ON THE PUBLIC SERVICE BAND. MORE DETAILED INFORMATION IS AVAILABLE FROM THE NATIONAL WEATHER SERVICE IN PHOENIX ON THE INTERNET AT WEATHER.GOV/PHOENIX $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this flash flood watch went out at Sep 12, 8:50 PM MST, 7 hours 4 minutes earlier.
Area forecast discussion, Sep 12, 8:50 PM MST, 7 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PHOENIX AZ 850 PM MST MON SEP 12 2011 .SYNOPSIS... A LOW PRESSURE SYSTEM WILL REMAIN CENTERED NEAR THE SOUTHERN CALIFORNIA COAST THROUGH THIS EVENING. IT WILL THEN MOVE ONLY SLOWLY EAST...REACHING SOUTHERN NEVADA WEDNESDAY...THEN ACROSS THE ARIZONA- UTAH BORDER WEDNESDAY NIGHT AND THURSDAY. THIS MEANS A CONTINUED CHANCE OF MAINLY AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS MAINLY IN SOUTH-CENTRAL AND SOUTHWEST ARIZONA THROUGH TUESDAY. STRONG GUSTY DAMAGING WINDS...HAIL...AND HEAVY RAIN ARE PROBABLE WITH SOME STORMS IN SOUTH-CENTRAL ARIZONA ALONG WITH DENSE BLOWING DUST AHEAD OF THE STORMS. DRIER AIR FROM THE SOUTHWEST IS EXPECTED TO BRING A DECREASE IN THE CHANCE OF STORMS WEDNESDAY WITH DRY AND GRADUALLY WARMER WEATHER THE LATTER PART OF THE WEEK. && .DISCUSSION... STRONGEST STORM THIS AFTERNOON WAS EAST OF YUMA...GENERATING WIND GUSTS IN EXCESS OF 50 MPH AND A DUST STORM AS WELL AS DOWNING POWER POLES. ACROSS THE PHOENIX METRO AREA...00Z SOUNDING SHOWED THE POTENTIAL FOR THUNDERSTORMS. HOWEVER...SIGNIFICANT CONVECTIVE INHIBITION...DUE IN LARGE PART TO A RELATIVELY COOL BOUNDARY LAYER FROM EARLIER ACTIVITY ACROSS SOUTHWESTERN MARICOPA/PINAL COUNTIES...PREVENTED FURTHER DEVELOPMENT. MENTION OF PRECIPITATION WILL BE REMOVED FROM THE FORECAST ONCE ALL ACTIVITY ACROSS THE FORECAST AREA DISSIPATES IN THE NEXT HOUR. MAIN SHORT-TERM FORECAST CONCERN REMAINS THE POTENTIAL FOR STRONG/SEVERE STORMS ACROSS THE PHOENIX METRO AREA TUESDAY. && .PREVIOUS DISCUSSION... TUESDAY AND WEDNESDAY...THE UPPER LOW PRESSURE SYSTEM TAKES ON A MORE DISTINCT STRUCTURE BY TUESDAY AND THE MODELS SHOW SOMETHING OF A CONFLUENCE OF JETSTREAMS OVER SOUTHERN ARIZONA ALONG WITH A BIT OF Q FORCING. THERE IS MODEL DISAGREEMENT ON THE MOISTURE DISTRIBUTION WITH THE NAM TRACKING DECENT MOISTURE WELL WEST INTO SOUTHEAST CALIFORNIA WHILE THE GFS DOESNT TAKE IT QUITE AS FAR WEST. THE SREF IS IN AGREEMENT WITH THE NAM. POPS REFLECT A BLENDED APPROACH WITH CLIMATOLOGY IN MIND. IF TODAY/TONIGHT IS RELATIVELY QUIET...THEN TUESDAY WOULD BE OUR BEST OPPORTUNITY FOR STORMS AND SEVERE POTENTIAL. BUT AGAIN...THE AREAL COVERAGE OF STORMS BEING SEVERE IS WOULD BE SMALL. MODELS AGREE THERE WILL BE A DECLINE IN MOISTURE WEDNESDAY AS THE MAIN LOW MOVES FROM SOUTHERN CALIFORNIA INTO ARIZONA. WITH SOME SUBTLE COOLING ALOFT AND LINGERING MOISTURE...EXPANDED THE SLIGHT CHANCE CHANCE POPS TO INCLUDE THE PHOENIX AREA WEDNESDAY EVENING. THURSDAY THROUGH SUNDAY...GFS AND ECMWF AGREE THAT TROUGHING WILL LINGER OVER THE WEST BUT IN A MORE TRANSIENT AND WEAKER FASHION THAN WHAT WE HAVE HAD. MOISTURE WILL CONTINUE TO DECLINE WITH SLIGHT CHANCE POPS BEING CONFINED TO ZONE 24 BEFORE DISSIPATING ALTOGETHER SATURDAY AND SUNDAY. BECAUSE OF THE LINGERING TROUGHING...TEMPS WILL BE SLOW TO CLIMB BUT WILL EVENTUALLY BE ONLY NEAR OR SLIGHTLY ABOVE NORMAL. && .AVIATION... SOUTH-CENTRAL ARIZONA INCLUDING KPHX AND KIWA... THUNDERSTORM ACTIVITY HAS DISSIPATED THIS EVENING. TUESDAY LOOKS LIKE ANOTHER ACTIVE DAY FOR KPHX AND KIWA WITH THE POTENTIAL FOR STORMS PRODUCING HEAVY RAIN...FREQUENT LIGHTNING...STRONG GUSTY WINDS...HAIL AND BLOWING DUST BY MID-AFTERNOON. WILL BE HANDLING THIS WITH A VCTS IN THE TAFS AT THIS TIME. SOUTHEAST CA AND SOUTHWEST AZ...INCLUDING KIPL AND KBLH.... ISOLATED THUNDERSTORMS WILL BE POSSIBLE AS FAR WEST AS KBLH TUESDAY. THE POTENTIAL IS ALSO THERE FOR ANOTHER DUST STORM TO MOVE WESTWARD THROUGH SOUTHEASTERN CA...POSSIBLY AFFECTING KIPL WITH GUSTY WINDS AND REDUCED VSBYS. AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS. && .FIRE WEATHER... THURSDAY THROUGH MONDAY... DRIER AIR WILL START TO WORK INTO THE REGION LATE THURSDAY AND INTO FRIDAY...LASTING INTO THE BEGINNING OF NEXT WEEK. AFTERNOON HUMIDITIES WILL ONLY DROP TO AROUND 20 PERCENT WITH GOOD OVERNIGHT RECOVERY...DESPITE THE SLOWLY DRYING AIRMASS. NO SIGNIFICANT DRYING TRENDS AND WIND EVENTS EXPECTED THROUGH THE UPCOMING WEEK AS UPPER LEVEL TROUGHING HOLDS OVER THE REGION. && .PSR WATCHES/WARNINGS/ADVISORIES... AZ...NONE. CA...NONE. && NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX DISCUSSION...HIRSCH PREVIOUS DISCUSSION...AJ AVIATION...HIRSCH FIRE WEATHER...NOLTE
Hazardous weather outlook, Sep 12, 5:42 AM MST, 22 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PHOENIX AZ 542 AM MST MON SEP 12 2011 AZZ021>023-026>028-131245- WEST CENTRAL DESERTS-NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA- SOUTHWEST DESERTS-SOUTHWEST MARICOPA COUNTY- NORTHWEST AND NORTH CENTRAL PINAL COUNTY- 542 AM MST MON SEP 12 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH-CENTRAL ARIZONA...SOUTHWEST ARIZONA AND WEST-CENTRAL ARIZONA. .DAY ONE...TODAY AND TONIGHT. THERE WILL BE A CHANCE OF MAINLY AFTERNOON AND EVENING THUNDERSTORMS. THERE WILL BE POTENTIAL FOR THE STRONGER STORMS TO PRODUCE LOCALIZED AREAS OF DAMAGING WINDS...HAIL...AND HEAVY RAIN ALONG WITH FREQUENT LIGHTNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE CHANCE FOR SEVERE WEATHER CONTINUES TUESDAY WITH SOME OF THE STORMS CAPABLE OF LOCALIZED AREAS OF DAMAGING WIND...HAIL...HEAVY RAIN...AND FREQUENT LIGHTNING. THERE WILL BE ONLY A SLIGHT CHANCE OF THUNDERSTORMS WEDNESDAY BEFORE STORM CHANCES DISSIPATE ALTOGETHER THURSDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TUESDAY. AZZ024-131245- SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- 542 AM MST MON SEP 12 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST-CENTRAL ARIZONA. .DAY ONE...TODAY AND TONIGHT. THERE IS A GOOD CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS. THERE IS POTENTIAL FOR THE STRONGER STORMS TO PRODUCE LOCALIZED AREAS OF DAMAGING WINDS...HAIL...AND HEAVY RAIN ALONG WITH FREQUENT LIGHTNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE CHANCE FOR SEVERE WEATHER CONTINUES TUESDAY WITH SOME OF THE STORMS CAPABLE OF LOCALIZED AREAS OF DAMAGING WIND...HAIL...HEAVY RAIN...AND FREQUENT LIGHTNING. STORM CHANCES DECLINE TO THE SLIGHT CATEGORY WEDNESDAY WITH A FURTHER DECLINE THURSDAY AND FRIDAY BEFORE DISSIPATING ALTOGETHER SATURDAY AND SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ020-025-CAZ030>033-131245- LOWER COLORADO RIVER VALLEY AZ-YUMA/MARTINEZ LAKE AND VICINITY- JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA- RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY- 542 AM MST MON SEP 12 2011 /542 AM PDT MON SEP 12 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST ARIZONA...EXTREME WEST-CENTRAL ARIZONA...EXTREME SOUTHEAST CALIFORNIA AND SOUTHEAST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS...MAINLY NEAR THE LOWER COLORADO RIVER VALLEY. THERE IS POTENTIAL FOR THE STRONGEST STORMS TO PRODUCE LOCALIZED AREAS OF DAMAGING WINDS...HAIL...AND FREQUENT LIGHTNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS A SLIGHT CHANCE OF MAINLY AFTERNOON AND EVENING THUNDERSTORMS TUESDAY....MAINLY NEAR THE LOWER COLORADO RIVER VALLEY. THERE IS POTENTIAL FOR THE STRONGER STORMS TO PRODUCE LOCALIZED AREAS OF DAMAGING WIND...HAIL...AND FREQUENT LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT ACCORDING TO STANDARD OPERATING PROCEDURES. NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
The office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 12, 5:05 PM MST | Special Weather Statement | PSR | Yuma | 55 min |
| Sep 13, 8:51 AM MST | Special Weather Statement | PSR | 54 min | |
| Sep 13, 10:42 AM MST | Special Weather Statement | PSR | 78 min | |
| Sep 13, 11:58 AM MST | Special Weather Statement | PSR | Yuma | 2 hr |
| Sep 13, 12:21 PM MST | Severe Thunderstorm Warning | PSR | Yuma | 41 min |
| Sep 13, 1:35 PM MST | Special Weather Statement | PSR | 40 min | |
| Sep 13, 3:42 PM MST | Special Weather Statement | PSR | Maricopa | 48 min |
| Sep 13, 3:56 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 49 min |
| Sep 13, 4:12 PM MST | Severe Thunderstorm Warning | PSR | Maricopa, Pinal | 30 min |
| Sep 13, 4:52 PM MST | Dust Storm Warning | PSR | 54 min | |
| Sep 13, 7:05 AM MST | Severe Thunderstorm Warning | PSR | Riverside, San Bernardino | 55 min |
| Sep 13, 7:10 AM MST | Flash Flood Warning | PSR | Riverside | 110 min |
| Sep 13, 7:55 AM MST | Severe Thunderstorm Warning | PSR | Riverside, San Bernardino | 55 min |
| Sep 13, 9:18 AM MST | Areal Flood Advisory | PSR | Riverside | 3 hr |
| Sep 13, 9:38 AM MST | Severe Thunderstorm Warning | PSR | Riverside | 33 min |
| Sep 13, 10:00 AM MST | Severe Thunderstorm Warning | PSR | Imperial, Riverside | 60 min |
| Sep 13, 10:53 AM MST | Severe Thunderstorm Warning | PSR | Riverside, San Bernardino | 40 min |
| Sep 13, 12:00 PM MST | Flash Flood Warning | PSR | Riverside, San Bernardino | 3 hr |
| Sep 13, 1:20 PM MST | Dust Storm Warning | PSR | 100 min | |
| Sep 13, 1:21 PM MST | Severe Thunderstorm Warning | PSR | Imperial | 54 min |
| Sep 13, 2:12 PM MST | Severe Thunderstorm Warning | PSR | Imperial | 63 min |
| Sep 13, 3:00 PM MST | Flash Flood Warning | PSR | Riverside | 106 min |
| Sep 13, 3:15 PM MST | Special Weather Statement | PSR | Imperial | 45 min |
| Sep 13, 4:54 PM MST | Special Weather Statement | PSR | Imperial | 21 min |
Nearby
Flash Flood Watches in Arizona, 2011Flash Flood Watches in California, 2011Every flash flood watch in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.